# SDR 2006FA0000558

- Difficulty date: May 9, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY FOR OVERHAUL, OVER THE PAST FEW MONTHS, HAVE NOTED THAT THE STEEL WASHER ON TOP OF THE DIAPHRAGM STEM IS LOOSE ON THE STEM AND IN SOME CASES IS PARTIALLY EATEN THROUGH OR WORN AWAY BY HAMMERING AGAINST UPSET END OF DIAPHRAGM STEM.  IF WASHER COMES COMPLETELY OFF, FUEL PUMP WILL BE INOPERABLE.  SOME WASHERS HAVE BEEN OBSERVED TO BE WORN 60-80 PERCENT THROUGH THEIR THICKNESS.  SB NR 548A IS APPLICABLE TO THIS ISSUE.  HOWEVER, MANY OF THE PUMPS WITH WORN/LOOSE WASHERS ARE OUTSIDE DATE CODES COVERED BY SB.  THIS HAS BEEN OBSERVED IN MODELS 15472 AND 15473.  AT THE SAME TIME, A MODEL 16775 WAS DISCOVERED TO HAVE A WORN/LOOSE WASHER.  THIS MODEL NR WAS NOT IN THE SB.  (K)
